# SDR UALA2012121907292

- Difficulty date: December 19, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,062 hours, 22,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Part number: 503111
- Part serial: 165
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA VERY SCRATCHY WHEN TRANSMITTING FROM F/O AUDIO PANEL.  REPLACED AUDIO SELECTOR PANEL, OPS CHECK OK.
